# SDR DXTA2008122003413

- Difficulty date: December 20, 2008
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 8,835 hours, 5,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Out Of Adjust
- Location: Pax Door Seal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER CABIN DOOR SEAL LIGHT CAME ON AFTER TAKEOFF LEVELED OFF AT 9000.  ON APPROACH IT WENT OUT AFTER BEING AT 3000 FT FOR A FEW MINTUES.  OPENED CABIN STEPS AND AFT SURROUND OF MAIN CABIN DOOR FOR ACCESS TO INFLATION/DEFLATION VALVES. FOUND MAIN CABIN DOOR DEFLATION VALVE OUT OF ADJUSTMENT AND LOOSE, NOT CLOSING ALL THE WAY.  ADJUSTED VALVE IN REF TO MM 52-10-04. LEAK CHECK AND OPS CHECK NORMAL 12/20/08 CLOSED STEPS AND AFT DOOR SURROUND.
